Special solutions of neutral functional differential equations

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

For a system of n nonlinear neutral functional differential equations we prove the existence of an n-parameter family of "special solutions" which characterize the asymptotic behavior of all solutions at infinity. For retarded functional differential equations the special solutions used in this paper were introduced by Ryabov.

Original languageEnglish
Pages (from-to)99-117
Number of pages19
JournalJournal of Inequalities and Applications
Volume6
Issue number1
DOIs
Publication statusPublished - Dec 1 2001

Keywords

  • Asymptotic behavior
  • Neutral equation
  • Special solution

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Special solutions of neutral functional differential equations'. Together they form a unique fingerprint.

  • Cite this